Miguel Ortega
TítuloCitado porAño
Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms
M Ortega, J de Dios Perez, FG Santos
Rocky Mountain Journal of Mathematics 36 (5), 1603, 2006
692006
Boost invariant marginally trapped surfaces in Minkowski 4-space
S Haesen, M Ortega
Classical and quantum gravity 24, 5441, 2007
292007
Marginally trapped surfaces in Minkowski 4-space invariant under a rotation subgroup of the Lorentz group
S Haesen, M Ortega
General Relativity and Gravitation 41 (8), 1819-1834, 2009
162009
Pseudo-parallel real hypersurfaces in complex space forms
GA Lobos, M Ortega
Bulletin of the Korean Mathematical Society 41 (4), 609-618, 2004
152004
Rotational Surfaces in and Solutions of the Nonlinear Sigma Model
M Barros, M Caballero, M Ortega
Communications in Mathematical Physics 290 (2), 437-477, 2009
142009
Classifications of real hypersurfaces in complex space forms by means of curvature conditions
M Ortega
Bulletin of the Belgian Mathematical Society-Simon Stevin 9 (3), 351-360, 2002
142002
A fundamental theorem for hypersurfaces in semi-Riemannian warped products
MA Lawn, M Ortega
Journal of Geometry and Physics 90, 55-70, 2015
122015
Screw invariant marginally trapped surfaces in Minkowski 4-space
S Haesen, M Ortega
Journal of Mathematical Analysis and Applications 355 (2), 639-648, 2009
122009
Real hypersurfaces in quaternionic projective spaces with commuting tangent Jacobi operators
M ORTEGA, J DE DIOS PÉREZ, YJIN SUH
Glasgow Mathematical Journal 45 (01), 79-89, 2003
112003
New examples of marginally trapped surfaces and tubes in warped spacetimes
JL Flores, S Haesen, M Ortega
Classical and Quantum Gravity 27, 145021, 2010
102010
On the Ricci tensor of a real hypersurface of quaternionic hyperbolic space
M Ortega, JD Pérez
manuscripta mathematica 93 (1), 49-57, 1997
91997
Real hypersurfaces with constant totally real sectional curvature in a complex space form
M Ortega, J de Dios Pérez, YJ Suh
Czechoslovak Mathematical Journal 50 (3), 531-537, 2000
82000
Massless Particles in Warped Three Spaces
M Barros, M Caballero, M Ortega
International Journal of Modern Physics A 21 (3), 461-474, 2006
72006
D-einstein real hypersurfaces of quaternionic space forms
M Ortega, J de Dios Pérez
Annali di Matematica Pura ed Applicata 178 (1), 33-44, 2000
62000
Constant holomorphic sectional curvature and type number of real hypersurfaces of complex hyperbolic space
M Ortega, JD Pérez
Proc. 4th Internat. Congress of Geometry, Thessaloniki, 1996
61996
Massless particles in three-dimensional Lorentzian warped products
JL Cabrerizo, M Fernandez, M Ortega
Journal of mathematical physics 48 (1), 012901, 2007
42007
Translating solitons from semi-Riemannian submersions
MA Lawn, M Ortega
Preprint arXiv 1607, 0
4
Extending translating solitons in semi-Riemannian manifolds
E Kocakuşaklı, M Ortega
International Meeting on Lorentzian Geometry, 153-168, 2016
32016
Villarceau foliated solitons in the two-dimensional O (3) nonlinear sigma model
M Barros, M Caballero, M Ortega
Journal of Geometry and Physics 57 (1), 177-192, 2006
32006
On the second fundamental tensor of real hypersurfaces in quaternionic hyperbolic space
M Ortega, J de Dios Pérez
The Rocky Mountain journal of mathematics, 1063-1081, 2001
32001
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20